Do not flush down a toilet or pour down a drain unless you are told to do so. over-the-counter drugs and pet prescriptions. Energy drinks may have a lot of sugar, too, and they may contain ingredients that may be harmful to your baby during pregnancy. Find out how Midol can help you relieve period symptoms such as menstrual pain, bloating, and cramps so you can tackle the day! If you have any questions, consult your pharmacist. What conditions does Midol (Acetaminoph-Pyrilamine) Tablet treat. Tell your doctor about the allergy and what signs you had, like rash; hives; itching; shortness of breath; wheezing; cough; swelling of face, lips, tongue, or throat; or any other signs. Copyright 1996-2023 Cerner Multum, Inc. You will need to go to this store to pickup your order. Check with your pharmacist. Do not take more often than told by the doctor. }); How does caffeine affect you and your baby during pregnancy? This could occur even if you have taken acetaminophen in the past and had no reaction. Things to remember when you fill your prescription. Unless otherwise indicated, all trademarks are owned by Bayer, and its affiliates, or licensed for its use. Studies on caffeine and male fertility or sperm quality have not reported consistent findings. However, your healthcare provider may have more information concerning specific programs available in your area. Dollar General Corporation. In rare cases, acetaminophen may cause a severe skin reaction. The caffeine amounts are averages, so they may change depending on the brand or how the food or drink is made. - DG Rewards - Added savings based on what yo Tell your doctor right away if you have any serious side effects, including: mental/mood changes (such as confusion), trouble urinating. Would you like to update your profile? Do not use with any other drug containing acetaminophen without asking your doctor or pharmacist first. If you are taking warfarin, talk with your doctor. We need to verify your identity. Acetaminophen: hepatotoxicity (overdosage). Talk to your doctor or pharmacist if you have any questions or concerns. Dollar General Corporation pays its employees an average of $47,864 a year. Split your order into 4 interest-free If you do not know how much acetaminophen you can If you take Tylenol for your cold, and then Midol for your period. Pyrilamine maleate blocks the effects of histamine and so reduces these symptoms. If sending to multiple recipients, please separate emails by a comma, This site is protected by reCAPTCHA and the Google. Should I avoid certain foods while taking Midol (Acetaminoph-Pyrilamine) Tablet? Analgesic + diuretic + sedating antihistamine. People with liver problems and children should take less acetaminophen. This drug may pass into breast milk and may have undesirable effects on a nursing infant. Dosage/Direction for Use. pharmacist if you have questions about the best way to throw out drugs. All rights reserved. Certain offers may be printable from a website while others may require registration, completing a questionnaire, or obtaining a sample from a medical professional. Do not use this product to treat cold symptoms in children younger than 6 years unless specifically directed by the doctor. Swallow the whole or split tablet without crushing or chewing. Midol is a medicine that contains these active ingredients: Acetaminophen 500 mg + Caffeine 60 mg + Pyrilamine maleate 15 mg. Midol is used for the temporary relief of these symptoms associated with menstrual periods: Acetaminophen (paracetamol) is a common painkiller used to treat aches and pain. (2013). Eligible coupons will automatically be applied to your cart. We comply with the HONcode standard for trustworthy health information. People with liver problems and. Midol PMS Maximum Strength acetaminophen 500 mg / pamabrom 25 mg / pyrilamine maleate 15 mg (Midol PMS). Too much caffeine can also cause a miscarriage. Avoid driving and doing other tasks or actions that call for you to be. Call your doctor or get medical The easiest way to lookup drug information, identify pills, check interactions and set up your own personal medication records. Check the labels on all your medicines (such as allergy or cough-and-cold products) because they may also contain an antihistamine or other ingredients that cause drowsiness. Talk with your doctor before you use other drugs and natural products that slow your actions. Ask the doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking enough fluids, using a humidifier or saline nose drops/spray). Check with your doctor or pharmacist if you: Acetaminophen (paracetamol) very rarely causes side effects if you take it at the right dosage. Check with your doctor or pharmacist if youre taking the herbal medicine St Johns wort for depression as you may need to reduce your Acetaminophen (paracetamol) dose. Dizziness, drowsiness, and confusion can increase the risk of falling. Note: This is a drug discount program, not an insurance plan. Not able to pass urine or change in how much urine is passed. This product contains acetaminophen. Some studies have suggested that high levels of caffeine (more than 300mg/day) might make it harder to conceive, but these findings are not proven. Unfortunately, you don't Acetaminophen helps to reduce fever and/or mild to moderate pain (such as headache, backache, aches/pains due to muscle strain, cold, or flu). Severe liver damage may occur if you take: Ask a doctor or pharmacist before use if you are: If pregnant or breast-feeding, ask a health professional before use. The average amounts are listed below. The estimated total pay for a Part Time Sales Associate at Dollar General is $14 per hour. Acetaminophen may cause severe skin reactions. The recommended dose of this product contains about as much caffeine as a cup of coffee. This material may not be published, broadcast, rewritten or redistributed in any form without prior authorization. You're all set! If youre breastfeeding, limit caffeine to no more than two cups of coffee a day. Never take more than 8 tablets in one 24-hour period. Results from studies have been mixed. Purchase eligible products and enter your phone number at the register. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. All in one place. Talk to your doctor if you take: Mixing Acetaminophen (paracetamol) with herbal remedies and supplements. Please enter your ZIP Code, or City, State to select a store, California Privacy Notice for Employees, Applicants & Contractors. liver problems--nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes). If you take Midol Complete (acetaminophen, caffeine, and pyrilamine) on a regular basis, take a missed dose as soon as you think about it. Use with care in children. All rights reserved. How do You're already building a Pickup order at Changing your store will cancel your order, and clear your cart. Avoid drinking alcohol. Tell all of your health care providers that you take Midol Caffeine Free (acetaminophen and pamabrom). Do not take Midol Complete (acetaminophen, caffeine, and pyrilamine) for longer than you were told by your doctor. Do not use this medicine without telling your doctor if you are pregnant or plan to become pregnant while using the medicine. Add any rebate that you want to use to your wallet. Be sure to mention anticoagulants (blood thinners) such as warfarin (Coumadin); isoniazid (INH); certain medications for seizures including carbamazepine (Tegretol), phenobarbital, and phenytoin (Dilantin); medications for pain, fever, coughs, and colds; and phenothiazines (medications for mental illness and nausea). Sometimes, this has led to a liver Do not drive, use machinery, or do anything that needs alertness or clear vision until you can do it safely. Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. The zip code you entered is eligible for this offer, but Do not use a household spoon because you may not get the correct dose. Pyrilamine maleate selectively binds to but do not activate histamine H1 receptors, thereby blocking the actions of endogenous histamine. this rebate. Changing your order type may impact availability of items already in your cart. Acetaminophen 500mg, caffeine 60mg, pyrilamine maleate 15mg; caplets. We comply with the HONcode standard for trustworthy health information. Talk with the doctor. Data sources include IBM Watson Micromedex (updated 1 May 2023), Cerner Multum (updated 17 Apr 2023), ASHP (updated 10 Apr 2023) and others. Available for Android and iOS devices. Call your doctor for medical advice about side effects. Check out withDG Buy Now Pay Later Average Dollar General Cashier hourly pay in the United States is approximately $10.69, which is 15% below the national average. Caffeine may cause you to feel jittery, have indigestion or have trouble sleeping. Many times Midol Complete (acetaminophen, caffeine, and pyrilamine) is taken on an as needed basis. Regular, heavy use of caffeine (such as more than 4 cups of coffee a day) may eventually cause: Giving up caffeine after using it for a long time is challenging because the body has to get used to functioning without it. Acetaminophen may also be used to relieve the pain of osteoarthritis (arthritis caused by the breakdown of the lining of the joints). Antihistamines may also slow breast milk production. is a member of the analgesic combinations drug class and is commonly used for There are many studies that have looked at this question. Acetaminophen (paracetamol) isnt suitable for some people. taken, how much, and when it happened. Avoid driving and doing other tasks or actions that call for you to be alert until you see how Midol Complete (acetaminophen, caffeine, and pyrilamine) affects you. Midol Complete acetaminophen 500 mg / caffeine 60 mg / pyrilamine maleate 15 mg (MIDOL). The amount of Caffeine used in a number of different products (approximates only). swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs, the blood-thinner warfarin (Acetaminophen (paracetamol) can increase the risk of bleeding if you take it regularly), pain in the upper right part of the stomach, Cola acuminate (used as a nut, tea or in soft drinks including cola), Theobroma cacao (used in cocoa and chocolate), Paulinia cupana (used as guarana in snack bars and energy drinks), The way its served (for example, as espresso or latte). If you are using the liquid form, carefully measure your prescribed dose using a medication-measuring device or spoon. your symptoms get worse, or if you have any new symptoms. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect: Other side effects of Midol Caffeine Free. you should know that combination acetaminophen products for cough and colds that contain nasal decongestants, antihistamines, cough suppressants, and expectorants should not be used in children younger than 2 years of age. You'll learn your spending limit after you sign up. This is not a complete list of possible side effects. We need to verify your identity. Unfortunately, you don't If you become pregnant while taking acetaminophen, call your doctor. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing. Download the DG App Limited product availability. Dont take Acetaminophen (paracetamol) with other medicines containing Acetaminophen (paracetamol). Skip the missed dose if it is almost time for your next scheduled dose. Call your doctor at once if you have nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, or jaundice (yellowing of your skin or eyes). Take with food if it causes an. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. No products match your search. This medicine may cause serious side effects. If your condition lasts or gets worse, or if you think you may have a serious medical problem, seek immediate medical attention. Search and discover coupons with hundreds of dollars in savings. In Canada - Call your doctor for medical advice about side effects. Some studies suggest that taking very high levels (over 800 mg per day) or taking it in high doses with cigarettes or alcohol (both of which are known to increase the risk of miscarriage) may increase the risk for miscarriage. The zip code you entered is eligible for this offer, but Enter your phone number to earn Cash Back during checkout. Add Cash Back offers and find saved deals in your list. and enter the correct information. Whether other drugs are taken around the same time, Dehydration and needing to urinate more often, Needing to use more to get the same effect. You're about view screens Adults should not take more than 4000 milligrams (4 grams) of acetaminophen a day. A very bad skin reaction (Stevens-Johnson syndrome/toxic epidermal necrolysis) may happen. Pick up your Midol Complete and be on your way to relief from period symptoms, including cramps, bloating, fatigue, water-weight gain, backache, muscle ache and headache. Provides up to six hours of multi-symptom period relief so you can get back to being you, Relieves period cramps, bloating, water-weight gain, fatigue, muscle ache, backache and headache, Contains acetaminophen (a pain reliever), as well as caffeine (a diuretic) and pyrilamine maleate (an antihistamine) to fight fatigue and bloating, Available in easy-to-take caplets orgelcaps, Recommended for both adults and children 12 years or older, Take two caplets with water every six hours as necessary; do not exceedsix caplets a day.